Note
Seules les adresses mails institutionnelles sont acceptées lors de la création d'un compte. La création de compte est modérée, merci d'attendre leur validation. Only institutional email addresses will be accepted when asking for an account. Account creation is moderated, please wait until then.

Journée Matière Sombre France 2017

Europe/Paris
Amphi Charpak (LPNHE)

Amphi Charpak

LPNHE

2, Place Jussieu 75005 Paris
Description

CNRS        IN2P3        FRIF

Inscription
Participants
Participants
  • Alessandra Tonazzo
  • ANDREAS GOUDELIS
  • Anselmo Meregaglia
  • Antoine Letessier Selvon
  • Anyssa Navrer-Agasson
  • Arnaud Lucotte
  • Benjamin Fuks
  • Bernard Andrieu
  • Berrie GIEBELS
  • Carla Macolino
  • Chloe Therreau
  • Claudia Nones
  • Claudio Giganti
  • Cloé Girard-Carillo
  • Corinne AUGIER
  • Daniel Santos
  • Davide Franco
  • Denys Poda
  • Dimitri Misiak
  • Dominique Thers
  • Emeline Queguiner
  • Emmanuel Chauveau
  • Ernesto Lopez Fune
  • Fabrice Piquemal
  • Fedor Danevich
  • Frederic Mouton
  • Frédéric PERROT
  • Hervé Lebbolo
  • ioannis giomataris
  • Jean-Philippe Zopounidis
  • Joao Da Rocha
  • Joao de Mello Neto
  • Jules Gascon
  • Julien Billard
  • Julien Masbou
  • Kalliopi Petraki
  • Latifa Khalil
  • Luca Scotto Lavina
  • Luigi Pilo
  • Marco CIRELLI
  • Marnieros Stefanos
  • maryvonne de jesus
  • Mathieu Boudaud
  • Maurice Chapellier
  • Maíra Dutra
  • Nicolás Bernal
  • olivier dadoun
  • Paolo Agnes
  • Pascal Vincent
  • Pierre de Marcillac
  • Romain Gaior
  • Romain Maisonobe
  • Sara Diglio
  • Settimo Mariangela
  • Steven Calvez
  • Valentina Novati
  • Veronique SANGLARD
  • Yang HAN
  • Yann Mambrini
  • Zolotarova Anastasiia
    • 09:30 10:00
      Welcome and coffee 30m
    • 10:00 11:00
      Theory overview: "status" of WIMPS and new perspectives 1h
      Orateurs: Andreas Goudelis (LPTHE - Paris) , Yann Mambrini (LPT Orsay)
    • 11:00 12:00
      Overview of recent results and perspectives of DDMS experiments 1h
      Orateur: Dominique Thers (Subatech/IN2P3/CNRS)
    • 12:00 13:00
      Overview of double-beta decay search activities 1h
    • 13:00 14:00
      Lunch 1h
    • 14:00 15:15
      Radiopurity techniques and underground facilities 1h 15m
      • How to build an ultra-pure detector 25m
        Orateur: Frédéric PERROT (CNRS/IN2P3/Bordeaux1)
      • Overview of LSM and its facilities 25m
        Orateur: Fabrice Piquemal (CENBG)
      • Discussion 25m
    • 15:15 15:45
      Coffee 30m
    • 15:45 17:00
      Quenching measurements 1h 15m
      • Quenching measurements in gaseous detectors 20m
        Orateur: Daniel Santos (LPSC/Grenoble/UJF/IN2P3/CNRS)
      • Quenching measurements in noble liquids 20m
        Orateur: Anyssa Navrer-Agasson (LPNHE)
      • Quenching measurements in solid-state detectors 20m
        Orateur: Jules Gascon (Institut de Physique Nucleaire de Lyon)
      • Discussion on quenching measurements 15m
    • 17:00 17:30
      Closing Discussion: common future perspectives for underground experiments 30m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×